|Atripla and Aciclovir
Jan 10, 2013
| Response from Mr. Vergel
Yes, many people take acyclovir daily for life while on HIV medications. In fact, some small studies show that acyclovir may help stabilize CD4 decline while on HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Penis An Acute Symptom Of AIDS?
- Is White Bumps On Penis A Symptom Of Acute HIV Infection?
- Burning Penis After Rubbing Vagina Worried I Have HIV
- Cold Feet After Breast Sucking Worried I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.